00-32.pdf (164.91 kB)
Download file

An integrable model for undular bores on shallow water

Download (164.91 kB)
preprint
posted on 07.02.2006, 10:38 by Gennady El, Roger Grimshaw
On the basis of the integrable Kaup-Boussinesq version of the shallow water equations, an analytical theory of undular bores is constructed. The problem of the decay of an initial discontinuity is considered.

History

School

  • Science

Department

  • Mathematical Sciences

Pages

168869 bytes

Publication date

2000

Notes

This is a pre-print. The definitive version: EL, G.A. and GRIMSHAW, R.H.J., 2001. Integrable shallow-water equations and undular bores. Studies in Applied Mathematics, 106(2), pp. 157-186

Language

en

Usage metrics

Exports